# SDR VNAA2019121321101

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 9,149 hours, 8,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTICED IN THE AIRPLANE. PERFORMED OPS TEST OF A/C AIR CONDITIONING SYSTEM IAW CRJ 900 AMM 21-51-00-710-801.  OPS CHECK GOOD. INPSECTED FWD AND AFT EQUIPMENT BAYS AS REQUIRED COULD NOT DUPLICATE.
